# SDR SWAA2024101637291

- Difficulty date: September 13, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR TO SIDEWALL SUPPORT ANGLEE FROM STA 727B+6 TO STA 767; RBL 22; WL 158.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL BS727 TO BS767 RBL22 WL158. IAW SRM 51-40-02-0G-0 & DWG 146A7500 REV: A;[02] VERIFIED RII CORRECTIVE ACTION 1.
